# SDR IPXA2020041754294

- Difficulty date: March 16, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000001200
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LH WING IB FLAP LOWER SKIN PUNCTUREREPAIRED IAW UPS EO A300-5750-76027-A
